# SDR FDEA200812175191

- Difficulty date: December 17, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N453FE
- Make and model: Airbus A310-222
- Aircraft serial: 267
- Aircraft time: 32,531 hours, 15,512 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Module
- Part number: 224TS05Y
- Part serial: 268
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

AFTER T/O LANDING GEAR WOULD NOT RETRACT.  THIS WAS CONFIRMED ON OVHD PANEL AS WELL.  INTERROGATED MTP AND GOT 28V GEAR PWR SUPPLY 1 LOSS  LOGGED AND LIKEWISE FOUND RELAYS AND RETRACT CTL CB OF LDG PROX DETECTOR POPPED OUT.  FOLLOWED T/S PER TSM 32-30-00 FIG 109 AND RESET SAID CB, NO POPPING OUT AND UNABLE TO DUPLICATE THIS TIME.  PERFORMED NORMAL EXTENSION AND RETRACTION ADJ/TEST USING LDG SAFETY RELAY SIMULATOR TEST SET AND DUPLICATED POPPING OF CB IN FLIGHT CONFIGURATION.  FURTHER T/S FOUND LDG GEAR CTL MODULE DEFECTIVE.  REMOVED AND REPLACED LDG GEAR CTL MODULE PER MM 32-31-11.  PERFORMED OPS TEST PER MM 32-31-00-5, SATISFACTORY  AND NO CB POPPING OUT NOTICED ON BOTH SYSTEM 1 AND 2.
